Psycho-Babble Withdrawal | about withdrawal from medication | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Kindling?

Posted by SLS on July 16, 2009, at 6:30:29

In reply to Re: Kindling? SLS, posted by floatingbridge on July 16, 2009, at 3:31:16

>
> Hi Scott, I am trying to take in what I think you might be saying (with half flying over my head) to figure out if there are palltive measures to take in order to ease my withdrawal off pristiq. I also take klopopin, which, I hope to keep taking, and Dexedrine MAYBE in small does....as quickly as possible, Lets say the strong shock over the usually over atteuanted i experienced before.
>
> What do you think? Thanks!
>
> FB

Your way of thinking is accurate in my opinion.

Using an anticovulsant might help. Trileptal was mentioned on the Withdrawal board as being effective. It is low on side effects. Someone else mentioned Depakote. Of the two, I can't guess which one would work best. My first reaction was to say Depakote, but the account given of Trileptal was compelling. Both drugs reduce glutamate excitability by inhibiting sodium channels and promoting GABA activity, although I would guess Depakote would be better at accomplishing the latter.

Morganpmiller has just posted that Depakote helped him with SRI withdwawal. Your taking Klonopin is not a problem given that it might mitigate withdawal somewhat.


- Scott

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Withdrawal | Framed

poster:SLS thread:460726
URL: http://www.dr-bob.org/babble/wdrawl/20081229/msgs/907026.html